Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 259016, 9 pages
http://dx.doi.org/10.1155/2014/259016
Research Article

Nonlinear Sum Operator Equations with a Parameter and Application to Second-Order Three-Point BVPs

1Department of Mathematics, Taiyuan Normal University, Taiyuan 030012, China
2Department of Mathematics and Statistics, Qinghai Nationalities University, Xining 810007, China
3School of Mathematics, Jinzhong University, Jinzhong 030600, China

Received 29 November 2013; Revised 25 January 2014; Accepted 27 January 2014; Published 16 March 2014

Academic Editor: Erdal Karapınar

Copyright © 2014 Wen-Xia Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. I. Ionkin, “The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition,” Differential Equations, vol. 13, no. 2, pp. 294–304, 1977. View at Google Scholar · View at MathSciNet
  2. C. P. Gupta, “Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation,” Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 540–551, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Q. Yao, “Successive iteration and positive solution for nonlinear second-order three-point boundary value problems,” Computers & Mathematics with Applications, vol. 50, no. 3-4, pp. 433–444, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Liu, L. Liu, and Y. Wu, “Positive solutions for singular second order three-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 12, pp. 2756–2766, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Zhai, “Positive solutions for semi-positone three-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 228, no. 1, pp. 279–286, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Li and Z. Liang, “Two positive solutions to three-point singular boundary value problems,” Acta Mathematica Scientia B, vol. 31, no. 1, pp. 29–38, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Sun, A. Yang, and W. Ge, “Successive iteration and positive solutions for some second-order three-point p-Laplacian boundary value problems,” Mathematical and Computer Modelling, vol. 50, no. 3-4, pp. 344–350, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. J. Torres, “Positive solutions for a mixed-order three-point boundary value problem for p-Laplacian,” Abstract and Applied Analysis, vol. 2013, Article ID 912576, 8 pages, 2013. View at Publisher · View at Google Scholar
  9. A. J. B. Potter, “Applications of Hilbert's projective metric to certain classes of non-homogeneous operators,” The Quarterly Journal of Mathematics, vol. 28, no. 109, pp. 93–99, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. J. Guo, “Fixed points and eigenelements of a class of concave and convex operators,” Chinese Science Bulletin, vol. 30, no. 15, pp. 1132–1135, 1985. View at Google Scholar · View at MathSciNet
  12. F. Y. Li and Z. D. Liang, “Fixed points theorem for φ-concave (convex) operator with applications,” Journal of System Science and Mathematical Science Chinese Series, vol. 14, no. 4, pp. 335–360, 1994. View at Google Scholar
  13. W. X. Wang and Z. D. Liang, “Fixed point theorems for a class of nonlinear operators and their applications,” Acta Mathematica Sinica, vol. 48, no. 4, pp. 789–800, 2005. View at Google Scholar · View at MathSciNet
  14. C. Zhai and D. R. Anderson, “A sum operator equation and applications to nonlinear elastic beam equations and Lane-Emden-Fowler equations,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 388–400, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C.-B. Zhai, C. Yang, and C.-M. Guo, “Positive solutions of operator equations on ordered Banach spaces and applications,” Computers & Mathematics with Applications, vol. 56, no. 12, pp. 3150–3156, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  17. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet